JEDNOSTKA NAUKOWA KATEGORII A+

A continuous-parameter Katznelson–Tzafriri theorem for algebras of analytic functions

Charles Batty, David Seifert Studia Mathematica MSC: Primary 47A60; Secondary 47B15, 47D03. DOI: 10.4064/sm220428-13-10 Opublikowany online: 24 November 2022

Streszczenie

We prove a continuous-parameter version of a theorem of Katznelson–Tzafriri type for power-bounded operators which have a bounded calculus for analytic Besov functions. We also show that the result can be extended to some operators which have functional calculi with respect to some larger algebras.

Autorzy

  • Charles BattySt. John’s College
    University of Oxford
    Oxford OX1 3JP, UK
    e-mail
  • David SeifertSchool of Mathematics, Statistics and Physics
    Newcastle University
    Newcastle upon Tyne, NE1 7RU, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek